Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe hair loss. Used morff, biotin. Is this sufficient?

Hi Doc, I had sevre hair loss few years back, was in medication since then tabletes were prescribed the lost hair started to come again was thin doc recomended to stop the orals and use only solutions that is morff, now he has prescibed mx 10, minscalp should i continue the tabletes like biotin hair growth first , as he asked me take Biotin only for 60 days, slightly there is hair fall and he has asked me to use the lotion alterante days and lotion in the morning
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
hi..thanks for your query.
Before starting the treatment of hair loss, it is very important assess yourself completely and have an understanding of the actual cause of hair loss.There may be several reasons:
1)Hormonal factors:The most common cause of hair loss is a hereditary condition called male-pattern baldness or female-pattern baldness. In genetically susceptible people, certain sex hormones trigger a particular pattern of permanent hair loss. Most common in men, this type of hair thinning can begin as early as puberty.
2)Medical conditions:A variety of medical conditions can cause hair loss, including thyroid problems,Alopecia areata,Scalp infections
You should get a complete bloodwork done before you start the next step of treatment.However, its also important to understand that , any treatment of hair loss, in any form of therapy ,requires considerable time and patience to get optimum results.
In case then diagnosis of Androgenetic alopecia was made,you might need Finasteride to control the loss in addition to minoxidil and Biotin.
Hope this helps.Take care!
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor